Spectral statistics of non-selfadjoint operators subject to small random perturbations
Séminaire Laurent Schwartz — EDP et applications (2016-2017), Talk no. 19, 24 p.

In this review paper we present recent results concerning the local eigenvalues statistics of non-selfadjoint one-dimensional semiclassical pseudo-differential operators subject to small random perturbations. We compare the eigenvalue statistics for perturbations by random matrix and by random potential. We show that they are universal in the sense that they only depend on the principal symbol of the operator and the type of perturbation and that they are independent of the distribution of the perturbation.

Moreover, we will outline the the proof of the principal results in the case of a model operator. The discussed results are joint work with Stéphane Nonnenmacher [22].

Published online:
DOI: 10.5802/slsedp.113
Vogel, Martin 1

1 Mathematics Department University of California Evans Hall Berkeley CA 94720 USA
@article{SLSEDP_2016-2017____A19_0,
     author = {Vogel, Martin},
     title = {Spectral statistics of non-selfadjoint operators subject to small random perturbations},
     journal = {S\'eminaire Laurent Schwartz {\textemdash} EDP et applications},
     note = {talk:19},
     publisher = {Institut des hautes \'etudes scientifiques & Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2016-2017},
     doi = {10.5802/slsedp.113},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/slsedp.113/}
}
TY  - JOUR
AU  - Vogel, Martin
TI  - Spectral statistics of non-selfadjoint operators subject to small random perturbations
JO  - Séminaire Laurent Schwartz — EDP et applications
N1  - talk:19
PY  - 2016-2017
DA  - 2016-2017///
PB  - Institut des hautes études scientifiques & Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://archive.numdam.org/articles/10.5802/slsedp.113/
UR  - https://doi.org/10.5802/slsedp.113
DO  - 10.5802/slsedp.113
LA  - en
ID  - SLSEDP_2016-2017____A19_0
ER  - 
%0 Journal Article
%A Vogel, Martin
%T Spectral statistics of non-selfadjoint operators subject to small random perturbations
%J Séminaire Laurent Schwartz — EDP et applications
%Z talk:19
%D 2016-2017
%I Institut des hautes études scientifiques & Centre de mathématiques Laurent Schwartz, École polytechnique
%U https://doi.org/10.5802/slsedp.113
%R 10.5802/slsedp.113
%G en
%F SLSEDP_2016-2017____A19_0
Vogel, Martin. Spectral statistics of non-selfadjoint operators subject to small random perturbations. Séminaire Laurent Schwartz — EDP et applications (2016-2017), Talk no. 19, 24 p. doi : 10.5802/slsedp.113. http://archive.numdam.org/articles/10.5802/slsedp.113/

[1] P. Bleher, B. Shiffman, and S. Zelditch, Universality and scaling of correlations between zeros on complex manifolds, Inventiones Mathematicae 142 (2000), 351–395, . | DOI | MR | Zbl

[2] W. Bordeaux-Montrieux, Loi de Weyl presque sûre et résolvante pour des opérateurs différentiels non-autoadjoints, Thèse, PASTEL:00/50/12/81/PDF/manuscrit.pdf (2008).

[3] W. Bordeaux-Montrieux and J. Sjöstrand, Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds, Ann. Fac. Sci. Toulouse 19 (2010), no. 3–4, 567–587. | DOI | Numdam | MR | Zbl

[4] Charles Bordenave and Mireille Capitaine, Outlier eigenvalues for deformed i.i.d. random matrices, Communications on Pure and Applied Mathematics 69 (2016), no. 11, 2131–2194. | DOI | MR | Zbl

[5] T.J. Christiansen and M. Zworski, Probabilistic Weyl Laws for Quantized Tori, Communications in Mathematical Physics 299 (2010). | DOI | MR | Zbl

[6] E. B. Davies, Non-Self-Adjoint Operators and Pseudospectra, Proc. Symp. Pure Math., vol. 76, Amer. Math. Soc., 2007. | DOI

[7] E.B. Davies, Pseudo–spectra, the harmonic oscillator and complex resonances, Proc. of the Royal Soc.of London A 455 (1999), no. 1982, 585–599. | DOI | MR | Zbl

[8] E.B. Davies and M. Hager, Perturbations of Jordan matrices, J. Approx. Theory 156 (2009), no. 1, 82–94. | DOI | MR | Zbl

[9] N. Dencker, J. Sjöstrand, and M. Zworski, Pseudospectra of semiclassical (pseudo-) differential operators, Communications on Pure and Applied Mathematics 57 (2004), no. 3, 384–415. | DOI | MR | Zbl

[10] M. Dimassi and J. Sjöstrand, Spectral Asymptotics in the Semi-Classical Limit, London Mathematical Society Lecture Note Series 268, Cambridge University Press, 1999. | DOI | Zbl

[11] A. Edelman and N. R. Rao, Random matrix theory, Acta Numer. 14 (2005), 233–297. | DOI | MR | Zbl

[12] M. Embree and L. N. Trefethen, Spectra and Pseudospectra: The Behavior of Nonnormal Matrices and Operators, Princeton University Press, 2005. | DOI | Zbl

[13] M. Sodin F. Nazarov, Correlation functions for random complex zeroes: Strong clustering and local universality, Comm. Math. Phys 310 (2012), no. 1, 75–98. | DOI | MR | Zbl

[14] A. Guionnet, P. Matchett-Wood, and 0. Zeitouni, Convergence of the spectral measure of non-normal matrices, Proc. AMS 142 (2014), no. 2, 667–679. | DOI | MR | Zbl

[15] M. Hager, Instabilité Spectrale Semiclassique d’Opérateurs Non-Autoadjoints II, Annales Henri Poincare 7 (2006), 1035–1064. | DOI | Zbl

[16] —, Instabilité spectrale semiclassique pour des opérateurs non-autoadjoints I: un modèle, Annales de la faculté des sciences de Toulouse Sé. 6 15 (2006), no. 2, 243–280. | DOI | Numdam

[17] M. Hager and J. Sjöstrand, Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators, Mathematische Annalen 342 (2008), 177–243. | DOI | MR | Zbl

[18] J. H. Hannay, Chaotic analytic zero points: exact statistics for those of a random spin state, J. Phys. A: Math. Gen. (1996), no. 29, 101–105. | DOI | MR | Zbl

[19] L. Hörmander, An introduction to complex analysis in several variables, Elsevier Science Publishers B. V., 1966. | Zbl

[20] J.B. Hough, M. Krishnapur, Y. Peres, and B. Virág, Zeros of Gaussian Analytic Functions and Determinantal Point Processes, American Mathematical Society, 2009. | DOI | Zbl

[21] O. Kallenberg, Foundations of modern probability, Probability and its Applications, Springer, 1997. | DOI | Zbl

[22] S. Nonnenmacher and M. Vogel, Local eigenvalue statistics of one-dimensional random non-selfadjoint pseudo-differential operators, (2017). | arXiv

[23] T. Shirai, Limit theorems for random analytic functions and their zeros, RIMS Kôkyûroku Bessatsu B34 (2012), 335–359. | Zbl

[24] J. Sjöstrand, Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations, Annales Fac. Sci. Toulouse 18 (2009), no. 4, 739–795. | DOI | Numdam | MR | Zbl

[25] —, Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations, Ann. Fac. Toulouse 19 (2010), no. 2, 277–301. | DOI | Numdam | MR | Zbl

[26] —, Non-self-adjoint differential operators, spectral asymptotics and random perturbations, 2016, Book in preparation, http://sjostrand.perso.math.cnrs.fr/. | DOI

[27] J. Sjöstrand and M. Vogel, Large bidiagonal matrices and random perturbations, J. of Spectral Theory 6 (2016), no. 4, 977–1020. | DOI | MR | Zbl

[28] —, Interior eigenvalue density of jordan matrices with random perturbations, Analysis Meets Geometry: The Mikael Passare Memorial Volume (Mats Andersson, Jan Boman, Christer Kiselman, Pavel Kurasov, and Ragnar Sigurdsson, eds.), Springer International Publishing, 2017, pp. 439–466. | DOI | MR | Zbl

[29] —, Interior eigenvalue density of large bi-diagonal matrices subject to random perturbation, RIMS Kôkyûroku Bessatsu B61 (2017), 201–227. | Zbl

[30] J. Sjöstrand and M. Zworski, Elementary linear algebra for advanced spectral problems, Annales de l’Institute Fourier 57 (2007), 2095–2141. | DOI | Numdam | MR | Zbl

[31] D. A. Spielman and S.-H. Teng, Smoothed analysis of algorithms, Proceedings of the International Congress of Mathematicians Vol. I (Beijing, 2002), Higher Education Press, Beijing, 2002. | Zbl

[32] T. Tao, Topics in Random Matrix Theory, Graduate Studies in Mathematics, vol. 132, American Mathematical Society, 2012. | DOI | Zbl

[33] T. Tao and V. Vu, Random matrices: Universality of local spectral statistics of non-hermitian matrices, The Annals of Probability 43 (2015), no. 2, 782–874. | DOI | MR | Zbl

[34] L.N. Trefethen, Pseudospectra of linear operators, SIAM Rev. 39 (1997), no. 3, 383–406. | DOI | MR | Zbl

[35] M. Vogel, Two point eigenvalue correlation for a class of non-selfadjoint operators under random perturbations, Comm. Math. Phys (2016), . | DOI | MR

[36] —, The precise shape of the eigenvalue intensity for a class of non-selfadjoint operators under random perturbations, Ann. Henri Poincaré 18 (2017), 435–517, . | DOI | MR | Zbl

[37] J. von Neumann and H. H. Goldstine, Numerical inverting of matrices of high order, Bull. Amer. Math. Soc. 53 (1947), 1021–1099. | DOI | MR | Zbl

[38] M. Zworski, Semiclassical Analysis, Graduate Studies in Mathematics 138, American Mathematical Society, 2012. | DOI | Zbl

Cited by Sources: